Narzędzia help

Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
next last
cannonical link button

http://yadda.icm.edu.pl:80/baztech/element/bwmeta1.element.baztech-article-BAT2-0001-1158

Czasopismo

Bulletin of the Polish Academy of Sciences. Mathematics

Tytuł artykułu

On a question of Pełczyński about multilinear operators

Autorzy Cabello Sanchez, F.  Garcia, R.  Villanueva, I. 
Treść / Zawartość http://www.impan.pl/en/publishing-house/journals-and-series/bulletin-polish-acad-sci-math
Warianty tytułu
Języki publikacji EN
Abstrakty
EN We show that a separable Banach space X has the Schur property if and only if every separately compact bilinear application from X into c[sub 0] is completely continuous, thus answering a question raised by Pełczyński.
Słowa kluczowe
EN completely continuous   Grothen-dieck property   multilinear operators   Schur property  
Wydawca Instytut Matematyczny PAN
Czasopismo Bulletin of the Polish Academy of Sciences. Mathematics
Rocznik 2000
Tom Vol. 48, no 4
Strony 341--345
Opis fizyczny Bibliogr. 12 poz.,
Twórcy
autor Cabello Sanchez, F.
autor Garcia, R.
autor Villanueva, I.
Bibliografia
Kolekcja BazTech
Identyfikator YADDA bwmeta1.element.baztech-article-BAT2-0001-1158
Identyfikatory